# SDR KBM2005F00154

- Difficulty date: June 29, 2005
- Submitted: July 20, 2005
- Operation: Air carrier
- Aircraft: N966SH
- Make and model: Snias AS350B2
- Aircraft serial: 3787
- Aircraft time: 1,739 hours
- Engine: Tmeca ARRIEL1D1
- System (JASC): 6720 · Tail Rotor Control System
- Part: Ball End
- Part number: 350A33215001
- Part serial: MA06976
- Condition: Worn
- Location: Tail Rotor
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BEARING WORN ON T/R PITCH CHG DRIVE POST.  REMOVED AND REPLACED. (K)
